MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LANCET,SAFETY,28G,1.6MM,PUSH BUTTON

Medline Industries, LP MEDLINE; LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Catalog Number MPHSFTY28Z
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i tried 5 times (5 lancets) last week and pressed them against my finger and pressed down on the plunger on back.It produced a click but no puncture and no blood".
 
Additional Manufacturer Narrative
The customer reported trying 5 lancets, pressing them against the finger and pressing down on the plunger on back, which "produced a click but no puncture and no blood"; no medical intervention, serious injury, or follow-up care has been reported.Medline received 1bx medline safety lancets in new condition and tested 25 lancets by placing them at the top of five paper sheets about (51mm), with carbon paper at the bottom to confirm the needle was puncturing and making a mark after each time they were fired.After testing, each sample triggered as normal and the needle punctured all layers of paper; the complaint was not confirmed.No root cause was identified, and based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50868673
Report Number1417592-2026-48733
Device Sequence Number21511810
Product Code FMK
UDI-Device Identifier00193489006448
UDI-Public00193489006448
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHSFTY28Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown